# SDR AALA2018080869047

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 46,267 hours, 30,055 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 1168
- Condition: Faulted
- Location: Mlg
- Part time: 46,261 hours, 30,052 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  AN ECAM SHOWED AUTO BRAKE FAULT, BRAKE RELEASED. WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING, FAULT EXTINGUISHED.  MAINTENANCE REPLACED THE NR 3 WHEEL TACHOMETER IAW AMM 32-42-57-0401 PERFORMED FUNCTIONAL CHECK IAW AMM 32-42-00-720-002.
